Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone withdrawals???

Posted by Mike on April 25, 1999, at 17:01:45

In reply to Serzone withdrawals???, posted by Bekah on December 16, 1998, at 22:27:21

> I have been taking serzone for several years (intitially for depression and anxiety). I have tried several times to taper off (with my doctor's advice). I always end up having major panic attacks at about 100 mg. Anyone been on this/tried to stop before???

I do not think that in your case Serzone is a cure for depression, but rather a treatment. I am not certain that Serzone does cure. In my case, I have taken Serzone for over 3 years, and am at a dosage of 100 mg. What you describe are not so much symptoms of withdrawal, as much as a return to your former state of depression/anxiety. Once we get used to NOT being depressed, it is hard to realize how bad off we used to be.
Perhaps Serzone and some other antidepressants do, eventually, cure depression. But we would not know when, unless we reduce or discontinue use. If the depression is NOT cured yet, guess what happens...
I hope you continue to do well. God bless.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mike thread:1614